# SDR 96FDEA00860

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0591 AND 013, GOUGE IN SKIN AT BS 1344 LBL 29 WL 155.  *S/D* CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER, INSTALLED AT BS 1344 LBL 29 WL 185 AS PER SRM 54-30-3.
